This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I have had a couple of episodes where I get a burning sensation at the back of my neck and sometimes down my arms. The burning is also between my breasts. Along with these episodes I sometimes broke out into a cold chill (internally) and got dizzy. Id think it was my new RX to Zoloft or my antibiotic but I had my first occassion a week or so prior to my starting them.
I am not sure about what you are asking, but I suggest you start with your general practitioner to see what is going on physically. It does not follow any anatomical patterns, but may be a reflection of some metabolic problem, or an anxiety equivalent.
Sounds like it could be anxiety to me, but a trip to the doctor just to be same is not a bad idea. I find my anxiety can manifest in all sorts of sensations. Its actually pretty amazing how the body is capable of doing this. I am currently working on trying to get it to do the opposite...make me feel good as opposed to bad.
it is possible that the drugs, anxiety somehow interacted with your Central Nervous System. Sometimes drugs can have different side-effects each persons body is different. Are you still having the burning sensation?
I have this type of burning when my anxiety and panic attacks flare up. I always wonder if the meds are making it worse at first and then it starts to get better. Your doctor must have attributed your symptoms to anxiety or depression I am assuming.
My 9 yr. old little girl has been on 18Mg of Concerta, with some success. The Dr. prescribed 5 mg. of aderall along with the Concerta, that has also had proven results for us. The Dr. now says to increase the Aderall to 10mg. so we did that today. She is now on 18mg of Concerta and 10mg of Aderall. What can we expect from this increase and is this combination to high of a doseafge for a 70 puond 9 yr. old. She does not have ADHD, she has ADD (inatentive)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.